# SDR AALA20050843

- Difficulty date: December 27, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N688AA
- Make and model: Boeing 757223
- Aircraft serial: 25730
- System (JASC): 2932 · Hydraulic Pressure Sensor
- Part: Transfer Valve
- Condition: Inoperative
- Location: Rt Hyd Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ORD - EICAS MESSAGE RIGHT HYDRAULIC QUANTITY WITH RESERVOIR LIGHT ILLUMINATED.  FLIGHT CONTROLS WERE NORMAL UNTIL APPROACH WHEN CONTROL PROBLEM STARTED.  REINSTATED BOTH RIGHT HAND HYDRAULIC PUMPS.  FLIGHT CONTROLS WERE THEN NORMAL FOR LANDING.  TIGHTENED LOOSE B-NUT AT BRAKE TRANSFER VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
